Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Nausea, hyper acidity, vomiting bitter yellow liquid. Suggestions?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 339 Questions
Suffering from hyper acidity for for last 15 years,Sensation of nausea and vomiting with bitter yellow juice occurs everyday.Kindly advise the needful to get rid of it.
Posted Sat, 28 Apr 2012 in GERD
Answered by Dr. Poorna Chandra K.S 6 hours later
Hi and thanks for the query
Your symptoms are suggestive of gastroesophageal reflux disease (GERD). Persistent or recurrent GERD is usually due to either a hyper secretory state like Zollinger Ellison syndrome or an incompetent lower esophageal sphincter mechanism This could be due to either -
1) A lax lower esophageal sphincter or
2) A hiatus hernia wherein the stomach is pulled into the chest there by disrupting the sphincter mechanism
these two can be identified by and endoscopy and the hypersecretory state by a blood test
All these require specific management either through some muscle building exercises, drugs and surgery in extreme cases.
So get your self evaluated by a Gastroenterologist.

Hope I have answered your query. Please write back if you any more queries.

Wishing you speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor